# SDR SIMA20151222001

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 38,483 hours, 34,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY, FLOOR PROXIMITY CTR AISLE EMER LIGHT NOT ILLUMINATING.  R & R FLOOR PROXIMITY LIGHT AT GALLEY CENTER AISLE IAW AMM CHAPTER 33-50-12.  OPERATIONS CHECKED GOOD.
